# SDR MASA2010070700733

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 15,709 hours, 12,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE (1) EMERGENCY LIGHT BULB AT SERVICE DOOR INOP.  MX RELAMPED EMERGENCY LIGHT.
